A formula for the sum of n weak* closed sets in L

Mohsen Zivari-Rezapour, Yichen Liu, Behrouz Emamizadeh

Research output: Journal PublicationArticlepeer-review

Abstract

In this note, we derive an equation which describes the closure of a particular set comprising n−valued functions. This result provides an answer to a long standing question for which the particular case n = 2 had been known and used frequently in the optimal control problems.

Original languageEnglish
Pages (from-to)1635-1639
Number of pages5
JournalComptes Rendus Mathematique
Volume361
Issue numberG10
DOIs
Publication statusPublished - 2023

Keywords

  • eigenvalues
  • formulation
  • n−valued functions
  • rearrangements
  • weak* closure

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'A formula for the sum of n weak* closed sets in L'. Together they form a unique fingerprint.

Cite this